# SDR AMWA73619

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 21,277 hours, 30,656 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, CREW UNABLE TO RETRACT LANDING GEAR.  RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MORE INFORMATION WILL BE AVAILABLE AT A LATER DATE.
